ITP OpenIR  > 理论物理所科研产出  > SCI期刊论文
Jiang, Y; Duan, YS; Jiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
A new topological aspect of the arbitrary dimensional topological defects
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
KeywordGauge Field-theory Bonnet-chern Density Disclination Continuum Cosmic Strings Linear Defects Dislocation Texture Monopole Connections Bifurcation
AbstractWe present a new generalized topological current in terms of the order parameter field phi to describe the arbitrary dimensional topological defects. By virtue of the phi-mapping method, we show that the topological defects are generated from the zero points of the order parameter field phi, and the topological charges of these topological defects are topological quantized in terms of the Brouwer degrees of phi-mapping under the condition that the Jacobian J(phi/upsilon) not equal 0. When J(phi/upsilon) = 0, it is shown that there exist the crucial case of branch process. Based on the implicit function theorem and the Taylor expansion, we detail the bifurcation of generalized topological current and find different directions of the bifurcation. The arbitrary dimensional topological defects are found splitting or merging at the degenerate point of field function phi but the total charge of the topological defects is still unchanged. (C) 2000 American Institute of Physics. [S0022-2488(00)01209-3].
2000
ISSN0022-2488
Volume41Issue:9Pages:6463-6476
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:14[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/12913
Collection理论物理所科研产出_SCI期刊论文
Corresponding AuthorJiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Recommended Citation
GB/T 7714
Jiang, Y,Duan, YS,Jiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.. A new topological aspect of the arbitrary dimensional topological defects[J]. JOURNAL OF MATHEMATICAL PHYSICS,2000,41(9):6463-6476.
APA Jiang, Y,Duan, YS,&Jiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China..(2000).A new topological aspect of the arbitrary dimensional topological defects.JOURNAL OF MATHEMATICAL PHYSICS,41(9),6463-6476.
MLA Jiang, Y,et al."A new topological aspect of the arbitrary dimensional topological defects".JOURNAL OF MATHEMATICAL PHYSICS 41.9(2000):6463-6476.
Files in This Item:
File Name/Size DocType Version Access License
A new topological as(486KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, Y]'s Articles
[Duan, YS]'s Articles
[Jiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, Y]'s Articles
[Duan, YS]'s Articles
[Jiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, Y]'s Articles
[Duan, YS]'s Articles
[Jiang, Y , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.